# SDR DALA2017021601268

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 43,336 hours, 29,076 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LT SKIN LOWER EDGE IS DAMAGED AT MARKED LOCATION. PRIMED OUT DAMAGE FABRICATED DOUBLER .032 FILLER .050. ALODINE, PRIMED, AND TOP COAT REPAIR AND INSTALLED IAW SRM 51-70-13-2R-1-01 FIG 201 IAW PSM 900-2-4-1 NR 2 PSM 900-3-6 NR 3 IAW AMM 51-21-10 370-805.
